RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 186, Number 4, Pages 769–772 (Mi dan34661)  

MATHEMATICS

The singular Nicoletti problem

I. T. Kiguradze

Tbilisi State University

Full text: PDF file (355 kB)

Bibliographic databases:
UDC: 517.917
Presented: И. Н. Векуа
Received: 30.10.1968

Citation: I. T. Kiguradze, “The singular Nicoletti problem”, Dokl. Akad. Nauk SSSR, 186:4 (1969), 769–772

Citation in format AMSBIB
\Bibitem{Kig69}
\by I.~T.~Kiguradze
\paper The singular Nicoletti problem
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 186
\issue 4
\pages 769--772
\mathnet{http://mi.mathnet.ru/dan34661}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0252742}
\zmath{https://zbmath.org/?q=an:0193.04901}


Linking options:
  • http://mi.mathnet.ru/eng/dan34661
  • http://mi.mathnet.ru/eng/dan/v186/i4/p769

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020